So around the 10th of september was the last time me and my boyfriend had sex, but I am on Tri- Sprintec ( a birth control pill) and we used a condom, and on the third day afterwards i made him get me the morning after pill, but i could have taken it to late. I had my period about a week ago, or i hope it was my period and not just spotting, but i was really really light it seemed like. But they have alway been light. So could that just be the birth control taking affect? And now im really nausiated.? Could I just be freaking myself out or could be pregnate??? :(
If you have taken the first 21 active pills, used a condom, a plan b and u had a lite period, u are probably NOT pregnant, u are 1 of those lucky gals who get queasy the first few months of starting the pill. U probably aren't pregnant- just having side effects. if u r worried take a pregnancy test.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2012 • 2 answers
Posted 31 Oct 2012 • 1 answer
Posted 11 Jul 2013 • 1 answer
Posted 29 Jul 2015 • 1 answer
Posted 24 Feb 2016 • 0 answers